# SDR USAA2011061600004

- Difficulty date: June 9, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 34,535 hours, 19,193 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147801200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S4 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOOR PANEL BETWEEN FR 20 TO FR 24, STR 23L, WL Z=0, BETWEEN BL Y765 TO BL Y1292.  REPLACED IAW A319 AMM 53-12-12-401.
